Econometric models of asymmetric ascending auctions
Han Hong and
Matthew Shum ()
Journal of Econometrics, 2003, vol. 112, issue 2, 327-358
Date: 2003
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (39)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4076(02)00199-9
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Econometric Models of Asymmetric Ascending Auctions (2001) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:112:y:2003:i:2:p:327-358
Access Statistics for this article
Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson
More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().